# SDR SWAA040190

- Difficulty date: January 20, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 49,287 hours, 45,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L1 DOOR EMERGENCY LIGHT PER MM.
